Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A translation of the normal Moore space conjecture


Author: R. H. Bing
Journal: Proc. Amer. Math. Soc. 16 (1965), 612-619
MSC: Primary 54.38
MathSciNet review: 0181976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38

Retrieve articles in all journals with MSC: 54.38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0181976-6
Article copyright: © Copyright 1965 American Mathematical Society